# SDR HNAA2025091000599

- Difficulty date: August 23, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RH HINGE FITTING OUTBD BUSHING HOUSING #4 CORRODED.REPAIRD CORROSION IAW EMB 145 SRM 55-10-02 SEE NRTC # F061480 FOR #4 BUSHING INSTALLATION.
